MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUEtome 44; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)

BOSTON SCIENTIFIC CORPORATION TRUEtome 44; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Model Number M00584170
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block e1: the initial reporter address 1 is av presidente affonso camargo 1399; reported here as the initial reporter address 1 exceeded the character limit for the designated field.Block h6: imdrf device code a1802 captures the reportable event of foreign material present in the sterile packaging of the device.
 
Event or Problem Description
It was reported to boston scientific corporation that a truetome 44 was checked in the stockroom.The exact event date was unknown.During the inventory, a foreign object was found in the packaging.Specifically, a hair was observed within the sterile pouch, visible on the white section of the packaging on the right side.No patient and procedure were involved in this event.Note: photos of the complaint device inside the unopened packaging were provided by the customer and shows a hair-like particle inside the sterile device packaging.

Brand Name
TRUEtome 44
Common Device Name
Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25452705
Report Number3005099803-2026-02320
Device Sequence Number16043063
Product Code KNS
UDI-Device Identifier08714729827634
UDI-Public(01)08714729827634(17)271210(10)38154032
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K122203
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584170
Device Catalogue NumberM00584170
Device Lot Number0038154032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date09/18/2026
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown